| Model Number |
100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (b)(6) displayed user advisory (07) (discrepancy between load 1 and load 2 too large) was confirmed during both archive data review and functional testing.The root cause of the ua07 was the malfunctioning load cell #2, likely attributed to the device's aging, failed component(s), or mishandling such as a drop.The device's life expectancy is 5 years.The autopulse platform was manufactured in august 2017 and is over 7 years old.A review of the archive data showed multiple user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) around the customer's reported event date, confirming the reported complaint.Functional testing failed due to the ua07 advisory message displayed upon powering up the platform, confirming the reported complaint.Load cell characterization test results revealed that load cell #2 was over-reporting, and it needs to be replaced to remedy the fault.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for the autopulse platform with serial number (b)(6).
Event or Problem Description
The customer reported that during shift check, the autopulse platform (b)(6) displayed user advisory (07) (discrepancy between load 1 and load 2 too large).No patient involvement.
Additional Manufacturer Narrative
The root cause of the ua07 was that both the load cells were malfunctioning.To remedy the fault, both the defective load cells were replaced.Following service, the autopulse platform passed all testing criteria.